Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Disprin got struck in throat. Unable to breath properly, having chest and throat pain. Remedy?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
last night i was a having a pain killer Disprin for headache...i swallowed and took it with water. But it got stuck somehow...
i wasn't able to breathe properly and had very bad chest pain and in throat as well.
i drank warm water but it didn't help. Immediately i vomitted which helped me revive but since then i am having difficulty in swallowing anything even my saliva... and a continuous pain in chest/throat.
i am also feeling weak and having nausea
Please help
Posted Wed, 20 Mar 2013 in Ear, Nose and Throat Problems
Answered by Dr. Mayank Bhargava 1 hour later
Welcome to XXXXXXX forum.

With the available described symptoms, there appears to be possibility of formation of ulcer in esophagus (food pipe).
Disprin is a NSAIDs and is more prone to cause gastritis or local ulcer at impacted site by inhibiting normal protective mucosal mechanism.
Presence of pain while swallowing and chest pain suggests the diagnosis.

You should consult with XXXXXXX medicine specialist/ gastroenterologist and should go for thorough check up.
You should go for chest x XXXXXXX on preliminary basis.
You should go for endoscopy on emergency basis for confirmation of disease.
Medicines should always be taken in erect position with plenty of water.

Meanwhile, you should take Antacids containing Oxetacaine.
You should take proton pump inhibitors, Rebapimide 100 mg BD for protection of mucosa.
You should take a cotton piece dip in Glycerine and put it in mouth before taking meal.
Glycerine is sweet in taste and helps in relieving pain while swallowing.

You can ask direct query on this URL:

Hope that helps.
Let me know if I can address any more concerns.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor